Saddle points of discrete Markov zero-sum game with stopping

Xun Li, Jie Shen, Qingshuo Song

Research output: Journal article publicationJournal articleAcademic researchpeer-review


We study the sufficient conditions for the existence of a saddle point of a time-dependent discrete Markov zero-sum game up to a given stopping time. The stopping time is allowed to take either a finite or an infinite non-negative random variable with its associated objective function being well-defined. The result enables us to show the existence of the saddle points of discrete games constructed by Markov chain approximation of a class of stochastic differential games.
Original languageEnglish
Pages (from-to)1898-1903
Number of pages6
Issue number8
Publication statusPublished - 1 Aug 2012


  • Dynamic game
  • Dynamic programming principle
  • Markov chain approximation
  • Saddle points

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this